Direct limit of matrix order unit spaces

Volume 113 / 2008

J. V. Ramani, Anil K. Karn, Sunil Yadav Colloquium Mathematicum 113 (2008), 175-184 MSC: Primary 46L07. DOI: 10.4064/cm113-2-1

Abstract

The notion of $\cal F$-approximate order unit norm for ordered $\cal F$-bimodules is introduced and characterized in terms of order-theoretic and geometric concepts. Using this notion, we characterize the inductive limit of matrix order unit spaces.

Authors

  • J. V. RamaniDepartment of Mathematics
    Agra College, Agra, India
    e-mail
  • Anil K. KarnDepartment of Mathematics
    Deen Dayal Upadhyaya College
    University of Delhi
    Karam Pura, New Delhi 110 015, India
    e-mail
  • Sunil YadavDepartment of Mathematics
    Agra College, Agra, India
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image